# SDR CALA2024071800247

- Difficulty date: July 13, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N27255
- Make and model: Boeing 737-8
- Aircraft serial: 43440
- Aircraft time: 9,988 hours, 3,469 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Dual
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL FMC RESET AT TOD 12NM W OF SLT. FMC RESTORED IN APPROX 30 S ECONDS REQUEST MEL FOR #1 FMC. DISPATCH DESK: 22   NAME: RW   DATE: 12-JUL-24- NOC DESK: MAX  NAME: KB DATE: 12-JUL-24-TOMC APPROVED FOR MEL 3461M PLACED #1 FMC ON ME PLACED IN #2 POSTION. STICKER INSTALLED. PERFORMED FMC OPS TEST WITH REF TO AMM 34-61-00-710-801 NO FAULTS FOUND. INTERROGATED FAULT HISTORY ON OMF AND FOUND MAINTENANCE MESSAGE 39-69001 *DM* DUE TO MSG 34-69001, SUGGEST FIM 34-61 TASK 836, SEE M/L FOR FMC 1 M1175, FMCS TRANSFER RELAYS R00475, & R00476, AS NEEDED. UPDATE SDR
